Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 26, Issue 2

Issues

On some multiplicity and mixed multiplicity formulas

Duong Quoc Viet / Truong Thi Hong Thanh
Published Online: 2011-11-29 | DOI: https://doi.org/10.1515/form.2011.168

Abstract

This paper gives the additivity and reduction formulas for mixed multiplicities of multi-graded modules M and mixed multiplicities of arbitrary ideals, and establishes the recursion formulas for the sum of all the mixed multiplicities of M. As an application of these formulas we get the recursion formulas for the multiplicity of multi-graded Rees modules.

Keywords: Noetherian ring; mixed multiplicity; multi-graded module; filter-regular sequence

MSC: 13H15; 13A02; 13A15; 13A30; 14C17

About the article

Received: 2011-08-03

Revised: 2011-11-14

Published Online: 2011-11-29

Published in Print: 2014-03-01


Funding Source: NAFOSTED


Citation Information: Forum Mathematicum, Volume 26, Issue 2, Pages 413–442, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.168.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in